ive been on opana for about 8-9 months about 40-80 mil a day but im wanting to quit so bad they r ruining my life and have hit a al time low. i cant do anything without doing one before i leave the house then all im worried about is how im gonna get another so i dont gert sick during the day. im off work for the next two weeks and thought that that would be a great time to get off of them. does anyone know or think if i stop today that by the time i have to go back to work i would be able to function somewhat.any suggestions would be much apprciated greatly. what should i have by my side for the first couple of days to helpout alittle iknow that nothing is gonna make it better but anything to make it alittle easier
I havent heard of opana i'm gonna look it up but if its any thin like vicodon or fentynal patches my answer would be yes. I was on major pain meds for recration and it took me about 2 weeks till i felt better once i quit i'm here to tell ya it isnt easy thank god for my husband because i was ill and slept for 2 weeks.
was there any remedys that helped out any or a little the bad thing is is ive been snorting them the whole time never swollowed one ive heard that makes it worse.thanks for answering back please i need any suggestions that will help i dont have any more pills after today and have tried lowering my consumption down the last couple of days i know its still gonna be hell
Glad you found your way to your own post. Surely snorting them makes a difference. Doing that spikes your dose which gives you a "burst" of the medication at once while swallowing them produces a time-released effect.
Listen, you are in for a rough ride. No question. I really need to suggest that you get a plan and stick to it. Pick a day and go. Make sure there are no pills in your house, on your friends or at your drug store.
Scroll down this page and to the right you will find The Amino Acid Protocol and The Thomas Recipe. Both contains supplements that can help ease the withdrawal. You will also need Imodium for stomach issues. Make sure that you stay hydrated and try and eat something. there is a product called "Hylands Restless Leg" that many swear by (it didn't work for me). Hot baths were a key for me and I took many of them. Get prepared for a lack of energy as well as maybe one or two weeks of sleepless nights. Everyone is different so it is hard to tell.
Keep posting and asking questions (in this post) as you go along. Stick around, this CAN be done.
Honey if i knew a better i would tell u. I hear snorting is harded to stop u can do it though post anything u need help with you can email me any time if you need some one to talk to I know it will be hard but it will be so worth it i promise!
i was on opana for a while and its withdrawal just like oxy your gona have to use same over the counter stuff like unisom for sleep n ride out the rest.. unless u go to rehab its gona be rough. as for snorting vs eating get sinus meds cause ur nose is gona hurt but for wd its all the same no matter how u get it in there
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.